# SDR AALA201910319003

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 59,685 hours, 22,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS AT 2L WOULD NOT TURN OFF. MAINTENANCE FOUND CONNECTOR OFF AND REATTACHED IT TO LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
